MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant coil was found to be broken and detached from pusher and pushwire was not returned for analysis.Therefore, any contributing factors from the introducer sheath and pushwire could not be assessed.The implant coil was cover with lots of dried blood.The implant coil appeared to be damaged and stretched.No other anomalies were observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the concerto coil was stuck in the catheter.The patient was undergoing surgery for treatment of peripheral vascular embolization.It was noted the patient's blood flow was normal and vessel tortuosity was severe.It was reported that the coil has been exposed a few times over the micro catheter tip, seeking the right position/shape.After a few attempts, it looked detached within the catheter and even though the operator tried to push it out, it was stuck in the catheter.It has been necessary to pull back the micro catheter with the coil still stuck in the lumen.There were no patient symptoms or complications associated with the event.Ancillary devices include a renegade stc-bsc microcatheter.2021-09-29 e1, e2 (rep): no additional information received.2021-nov-02 e3 (rep): additional information was received indicating there was no damage observed.2021-12-16 e4 (rep): no additional information received.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key13582314
Report Number2029214-2022-00275
Device Sequence Number4417180
Product Code KRD
UDI-Device Identifier00847536033498
UDI-Public00847536033498
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot NumberB108802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight68 KG